# SDR CA970822001

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- Engine: Allsn 250C30S
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal Runner
- Condition: Cracked
- Location: Pto Gear
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) SEAL LEAKING AT OUTPUT DRIVE FLANGE ON ENGINE GEARBOX. DURING SEAL REPLACEMENT, IT WAS NOTICED THAT THE PTO GEAR AT THE SEAL LIP CONTACT WAS CRACKED.
